NOTE ON COMPLETE SEQUENCES OF INTEGERS

被引:42
|
作者
BROWN, JL
机构
来源
AMERICAN MATHEMATICAL MONTHLY | 1961年 / 68卷 / 06期
关键词
D O I
10.2307/2311150
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:557 / &
相关论文
共 50 条
  • [1] A Note on Polynomial Sequences Modulo Integers
    Javaheri, Mohammad
    [J]. JOURNAL OF INTEGER SEQUENCES, 2019, 22 (01)
  • [2] d-complete sequences of integers
    Erdoes, P.
    Lewin, M.
    [J]. Mathematics of Computation, 65 (214):
  • [3] d-Complete sequences of integers
    Erdos, P
    Lewin, M
    [J]. MATHEMATICS OF COMPUTATION, 1996, 65 (214) : 837 - 840
  • [4] d-complete sequences of integers
    Mathematical Institute, Hungarian Academy of Sciences, Realtanoda u. 13-15, 1053 Budapest, Hungary
    [J]. Math Comput, 214 (837-840):
  • [5] On d-complete sequences of integers
    Ma, Mi-Mi
    Chen, Yong-Gao
    [J]. JOURNAL OF NUMBER THEORY, 2016, 164 : 1 - 12
  • [6] On d-complete sequences of integers, II
    Chen, Yong-Gao
    Yu, Wang-Xing
    [J]. ACTA ARITHMETICA, 2023, 207 (02) : 161 - 181
  • [7] A Note on Weakly Complete Sequences
    Fox, Alyson
    Knapp, Michael P.
    [J]. JOURNAL OF INTEGER SEQUENCES, 2013, 16 (06)
  • [8] ON SEQUENCES OF INTEGERS
    ELLIOTT, PDT
    [J]. QUARTERLY JOURNAL OF MATHEMATICS, 1965, 16 (61): : 35 - &
  • [9] ON RANDOM SEQUENCES OF INTEGERS
    EVERETT, CJ
    STEIN, PR
    [J]. BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1970, 76 (02) : 349 - &
  • [10] GOOD SEQUENCES OF INTEGERS
    CARLSON, D
    [J]. JOURNAL OF NUMBER THEORY, 1975, 7 (01) : 91 - 104